MAUDE Adverse Event Report: MEDTRONIC EUROPE SARL EVERA MRI XT DR SURESCAN; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

MEDTRONIC EUROPE SARL EVERA MRI XT DR SURESCAN; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number DDMB1D1
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: 0185 lead, implanted (b)(6) 2011.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported by the patient that they have been having problems with their implantable cardioverter defibrillator (icd).The patient noted that they have ¿landed in the hospital three times showing an arrhythmia¿ and the icd ¿shows big peaks and then it shuts off by itself.¿ the patient also noted that they do not feel good a lot of times and their ¿blood pressure goes up and stops by itself.¿ the icd remains in use.No further patient complications have been reported as a result of this event.

Brand Name
EVERA MRI XT DR SURESCAN
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud 1131
SZ  1131
Manufacturer (Section G)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud 1131
SZ   1131
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key25302800
Report Number9614453-2026-02100
Device Sequence Number9517342
Product Code LWS
UDI-Device Identifier00763000059521
UDI-Public(01)00763000059521(17)230428
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
P980016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/28/2023
Device Model NumberDDMB1D1
Device Catalogue NumberDDMB1D1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2026
Initial Report FDA Received Date05/27/2026
Date Device Manufactured11/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5076-52 LEAD
Patient Age70 YR
Patient SexFemale